# SDR 08FDEA03874

- Difficulty date: September 15, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 56,188 hours, 16,010 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: A54611750
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON LOWER SPAR OF PYLON NR 1 UPPER SURFACE CRACK IN CENTER STIFFENER AT RIB 10A.  REPAIR PERFORMED BY CUT OUT THE CRACKED AREA AND INSTALLING A DOUBLER IAW DRAWING R546-10349, APPROVED BY RAS/70512822/010/2008 ISS A, APPROVED BY EA 6-5451-123098.
